Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 247–247 | Cite as

Multiple drugs

Cytomegalovirus retinitis: 2 case reports
Case report
  • 75 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective single‐center analysis of pediatric patients, a 13-year-old girl (patient 1) developed cytomegalovirus retinitis (CMVR) during treatment with busulfan, cyclophosphamide, melphalan, ciclosporin, methotrexate, antithymocyte globulin, methylprednisolone and budesonide for relapsed acute myeloid leukemia (AML) and a 10-year-old girl (patient 2) developed CMVR during treatment with prednisone, fludarabine, treosulfan, thiotepa, ciclosporin, methotrexate, antithymocyte globulin, methylprednisolone for acute lymphoblastic leukemia (ALL).

Patient 1: The CMV‐seropositive girl with relapsed AML M2 bearing the t(8;21) translocation was scheduled for allogeneic hematopoietic stem cell transplantation (HSCT) in second hematological remission. She received conditioning...

Reference

  1. Zollner SK, et al. Cytomegalovirus retinitis in children and adolescents with acute leukemia following allogeneic hematopoietic stem cell transplantation. Transplant Infectious Disease 21: No. 5, Oct 2019. Available from: URL: http://doi.org/10.1111/tid.13089 - Germany

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations